Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Convexity and Optimization in ${\Bbb R}^{n}$ by Leonard D. Berkovitz
Review by: Stephen M. Robinson
SIAM Review
Vol. 45, No. 1 (Mar., 2003), pp. 159-160
Stable URL: http://www.jstor.org/stable/25054393
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160